#1  
Old 10-07-2009, 01:39 PM
First Year Student
 
Join Date: Oct 2009
Posts: 1
Vinzz is on a distinguished road
Default Stomach cramps

Hello, I am new to this forum!

I am using MMS now for over 2 weeks.
I reached the 9 drops but that gave me nausea, but what was worse I got stomach cramps.
I skipped two times taking drops until the stomach was fine again. Then I started with 6 drops 2 times a day.
But at 7 drops the stomach starts to ache again. I am on 7 drops now for several days but it seems like my stomach doesn't agree.

Is there any reason why you get stomach cramps or pains? Will my body get used to the 7 drops (=no pains) so I can go further?
I really wonder if I will ever reach 15 drops if my stomach reacts that way.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
introduction, Hep C, and taking MMS on empty stomach viewfromhere MMS (Miracle Mineral Supplement) 11 10-31-2009 08:58 PM
Leg cramps Chatterbox General Discussion 18 05-21-2009 09:50 PM
MMS and muscle cramps?? expat MMS (Miracle Mineral Supplement) 2 08-11-2008 02:33 AM
Stomach virus length StormKiller General Discussion 1 01-04-2007 03:15 AM
muscle cramps and pain Harry Hirsute General Discussion 3 06-16-2006 10:33 AM